# SDR DHL9980722C

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cover
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT HORIZONTAL STAB REAR SPAR AT STA XE 219.9 COVER IS CRACKED.  REMOVED COVER, FABRICATED NEW COVER AND INSTALLED PER SRM 51-3-0.
